MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, AIR CVS TMX METERMG/DL SMALL BOX
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Test strips (zc5743s) were returned - product evaluation in-process.Retention testing was performed using test strips from the same lot (zd6280s).Retention strip lot tested within specifications.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for labeling issue.The customer called concerned that the test strip lot number printed on the box was different than the lot number of the vial that was actually inside of the box.Per customer the lot number on the box was zd6280 exp 2027/5/27, and the lot number of the actual vial inside was zc5743s exp 2026/1/24.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 06-apr-2026: h6: updated fda¿s type, findings and conclusions codes.H10: complaint was forwarded to packaging and internal evaluation completed.Packaging records were reviewed, no abnormalities observed.Most likely underlying root cause: mlc-028: there was not enough information to determine the mlurc.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24560347
Report Number1000113657-2026-00100
Device Sequence Number9531841
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270531(10)ZD6280S
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/24/2026
Device Model NumberKIT, AIR CVS TMX METERMG/DL SMALL BOX
Device Lot NumberZC5743S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown